MAUDE Adverse Event Report: BECKMAN COULTER POWER LINK SYSTEM; RADIOASSAY, VITAMIN B12

BECKMAN COULTER POWER LINK SYSTEM; RADIOASSAY, VITAMIN B12
Model Number POWER LINK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please refer to investigation results section for investigation details.
 
Event or Problem Description
The customer reported an injury while operating the power link system.The customer was performing maintenance on their system, and while removing the sample from the gripper, the customer cut the finger on the powerlink inlet metal plate.It was known that the customer did not wear gloves at the time of the incident.Due to serum residue seen on the metal plate, customer followed their occupational health needlestick guidelines and sough medical attention.The customer received first aid kit for local dressing.Customer also received hepatitis b shot vaccination.There was no report of death associated with this event.As of (b)(6) 2022, no additional information was provided.

Brand Name
POWER LINK SYSTEM
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821-8000
7149613625
MDR Report Key15540320
Report Number2050012-2022-00055
Device Sequence Number6107586
Product Code CDD
UDI-Device Identifier15099590583996
UDI-Public(01)15099590583996(11)141001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPOWER LINK
Device Catalogue NumberB05033
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown